# SDR DALA2024110510655

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,477 hours, 23,985 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Lt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5812 -ATB- DUE TO LEFT BLEED DUCT LEAK MESSAGE AND QRH PROCEDURES REQUIRE AVOIDING WEATHER ENROUTE. CORRECTIVE ACTION: PER FIM REPLACED DUCT LEAK AND WHEEL WELL FIRE CONTROL CARD. PERFORMED INSPECTION FOR DUCT LEAKS ON LEFT WING. PERFORMED ENGINE RUNS WITH BLEED AND ANTI-ICE.
